Previous |  Up |  Next


Title: On the existence of Hopf bifurcation in an open economy model (English)
Author: Makovínyiová, Katarína
Author: Zimka, Rudolf
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 229-236
Category: math
MSC: 37G15
Date available: 2009-02-11T17:04:14Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_29.pdf 272.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo